# SDR AALA20150116006

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 54,092 hours, 6,955 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6451722
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED.  EMER NOT DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE, MULTIPLE LAVATORIES WERE REPORTED INOPERATIVE.  TROUBLE SHOT TO BLOWER INOPERATIVE.  PLACARDED 2 LAVATORIES.
